On a Ramsey type theorem

P. Erdős, A. Szemerédi

Research output: Contribution to journalArticle

21 Citations (Scopus)
Original languageEnglish
Pages (from-to)295-299
Number of pages5
JournalPeriodica Mathematica Hungarica
Volume2
Issue number1-4
DOIs
Publication statusPublished - Mar 1972

Fingerprint

Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a Ramsey type theorem. / Erdős, P.; Szemerédi, A.

In: Periodica Mathematica Hungarica, Vol. 2, No. 1-4, 03.1972, p. 295-299.

Research output: Contribution to journalArticle

Erdős, P. ; Szemerédi, A. / On a Ramsey type theorem. In: Periodica Mathematica Hungarica. 1972 ; Vol. 2, No. 1-4. pp. 295-299.
@article{7cdc057bc42b431eaaff3b63747c0a78,
title = "On a Ramsey type theorem",
author = "P. Erdős and A. Szemer{\'e}di",
year = "1972",
month = "3",
doi = "10.1007/BF02018669",
language = "English",
volume = "2",
pages = "295--299",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "1-4",

}

TY - JOUR

T1 - On a Ramsey type theorem

AU - Erdős, P.

AU - Szemerédi, A.

PY - 1972/3

Y1 - 1972/3

UR - http://www.scopus.com/inward/record.url?scp=34247852565&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34247852565&partnerID=8YFLogxK

U2 - 10.1007/BF02018669

DO - 10.1007/BF02018669

M3 - Article

AN - SCOPUS:34247852565

VL - 2

SP - 295

EP - 299

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 1-4

ER -